APPLIED MATHEMATICS LETTERS, vol.21, no.10, pp.1029-1032, 2008 (SCI-Expanded)
Article / Article
APPLIED MATHEMATICS LETTERS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Bezier control points, Bezier curves, least squares method, singular perturbation, two-point boundary value problems
Dokuz Eylül University Affiliated:
In this work, singularly perturbed two-point boundary value problems are solved by applying least squares methods based on Bezier control points. Numerical experiments are presented to illustrate the efficiency of the proposed method. (C) 2007 Elsevier Ltd. All rights reserved.